Hokkaido Mathematical Journal

Remark on fundamental solution for vorticity equation of two dimensional Navier$B!](BStokes flows

Shin'ya MATSUI and Satoshi TOKUNO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 26, Number 3 (1997), 529-539.

Dates
First available in Project Euclid: 26 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351258264

Digital Object Identifier
doi:10.14492/hokmj/1351258264

Mathematical Reviews number (MathSciNet)
MR1483460

Zentralblatt MATH identifier
0885.35087

Citation

MATSUI, Shin'ya; TOKUNO, Satoshi. Remark on fundamental solution for vorticity equation of two dimensional Navier$B!](BStokes flows. Hokkaido Math. J. 26 (1997), no. 3, 529--539. doi:10.14492/hokmj/1351258264. https://projecteuclid.org/euclid.hokmj/1351258264


Export citation